Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mother is not doing well - lith risp side effects? linkadge

Posted by Emily Elizabeth on November 17, 2005, at 19:17:34

In reply to mother is not doing well - lith risp side effects?, posted by linkadge on November 17, 2005, at 18:55:03

I don't know very much abt risp, but I have had lots of nausea from Li. It is actually a pretty unique type of nausea--one that is pretty hard to describe. Sick to my stomach and and lots of tummy growling and rumbling. My pdoc actually mentioned that such unusual tummy trouble is not uncommon w/ Li. In good news, my nausea went away a week or two after I started it. (It comes back if I increase the dose, but then goes away again).

Best,
EE


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emily Elizabeth thread:579785
URL: http://www.dr-bob.org/babble/20051112/msgs/579798.html